On convex principles of premium calculation
Olivier Deprez and
Hans U. Gerber
Insurance: Mathematics and Economics, 1985, vol. 4, issue 3, 179-189
References: Add references at CitEc
Citations: View citations in EconPapers (68) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:4:y:1985:i:3:p:179-189
Access Statistics for this article
Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Haili He ().